Codral PE Cold & Flu Tablets 24

Codral PE Cold & Flu Tablets 24
New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 24 Cold & flu tablets.
$17.49
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

Fast, effective formula for relief of headaches, fever, body aches and pains and blocked or runny noses.
2 tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours. Adults stop after 3 days. Children stop after 48 hours except on medical advice.

Paracetamol 500mg Phenylephrine Hydrochloride 5mg
Warning: Do not use: - For children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If blister foil is broken Phenylephrine may cause sleeplessness in some people.

RELATED PRODUCTS

Scroll to top